# SDR 99ZZZM231

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: H2014B
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 69,159 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE GEAR UNSAFE LIGHT ILLUMINATED. CYCLED GEAR AND RECEIVED THREE GREEN LIGHTS FOR LANDING GEAR. LANDED AT MIA WITHOUT INCIDENT.  GROUND INSPECTION REVEALED RIGHT MAIN LANDING GEAR DOOR NOT FULLY CLOSED.  REPLACED LEFT AND RIGHT DOOR MICROSWITCHES, LUBED DOOR UPLATCH MECHANISM AND PULLEY SYSTEM.  PERFORMED GEAR RETRACTION AND SYSTEM OPERATED NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (M)
